# SDR SIMA200529001

- Difficulty date: October 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 14522277403
- Condition: Broken
- Location: A/C Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3595 - SMOKE IN CABIN DIVERTED TO LRD.  AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT AIR CONDITIONING SYSTEM.  REPLACED OVER TEMPERATURE SWITCH ON NR 2 PACK.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
